# SDR YV3R2019060520108

- Difficulty date: May 30, 2019
- Submitted: June 5, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: HP-14
- Make and model: Robsin R44
- Aircraft serial: 1031
- Aircraft time: 10,028 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tach Generator
- Part number: C7924
- Part serial: 3212
- Condition: Reads High
- Location: Dual
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER SUBMITTED DUAL TACHOMETER P/N: C792-4 FOR WARRANTY CLAIM.  FINDINGS: ENGINE AND ROTOR NEEDLES ARE READING HIGH.
